Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 121, NWS Tulsa, OK

April 22, 20114 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 22, 2011, 5:25 PM CDT for 4 counties in Oklahoma. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 22, 2011, 5:25 PM CDT (22:25 UTC)
Expired
Apr 22, 2011, 5:55 PM CDT
In force
30 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Mayes County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 12 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 22, 5:25 PM CDTHAIL 24 Se Broken Arrow, OKE 115TH ST S AND 193RD E AVE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 22, 3:47 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.4 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 148 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 516 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
148 J/kg
Mixed-layer CIN
-391 J/kg
Mixed-layer LCL
454 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
516 m²/s²
0-3 km storm-relative helicity
554 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

733 
WUUS54 KTSA 222225
SVRTSA
OKC097-131-143-145-222330-
/O.NEW.KTSA.SV.W.0121.110422T2225Z-110422T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
525 PM CDT FRI APR 22 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN MAYES COUNTY IN NORTHEAST OKLAHOMA
  SOUTHERN ROGERS COUNTY IN NORTHEAST OKLAHOMA
  SOUTHERN TULSA COUNTY IN NORTHEAST OKLAHOMA
  NORTHERN WAGONER COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 630 PM CDT

* AT 522 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST
  OF ONETA...MOVING EAST AT 40 MPH.

  STORM HAZARDS INCLUDE...
  DAMAGING GOLF BALL SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...ONETA...
  COWETA...INOLA AND WAGONER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS NEAR THE PATH OF THIS DANGEROUS STORM SHOULD PREPARE FOR
LARGE DESTRUCTIVE HAIL. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. IF NO UNDERGROUND SHELTER
IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND
STAY AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO
HIGH WINDS AND MAY BE OVERTURNED.

&&

LAT...LON 3627 9537 3595 9528 3592 9540 3594 9598
      3606 9593
TIME...MOT...LOC 2225Z 252DEG 36KT 3600 9573

$$
2 follow-up statements
117 
WWUS54 KTSA 222237
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
537 PM CDT FRI APR 22 2011

OKC097-131-143-145-222330-
/O.CON.KTSA.SV.W.0121.000000T0000Z-110422T2330Z/
WAGONER OK-ROGERS OK-TULSA OK-MAYES OK-
537 PM CDT FRI APR 22 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
SOUTHWESTERN MAYES...CENTRAL TULSA...SOUTHEASTERN ROGERS AND NORTHERN
WAGONER COUNTIES...

AT 535 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ONETA...MOVING
EAST AT 30 MPH. THIS STORM HAS A HISTORY OF PRODUCING HAIL TO THE 
SIZE OF GOLF BALLS.

STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...INOLA...
WAGONER AND MAZIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS NEAR THE PATH OF THIS DANGEROUS STORM SHOULD PREPARE FOR
LARGE DESTRUCTIVE HAIL. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. IF NO UNDERGROUND SHELTER
IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND
STAY AWAY FROM WINDOWS.

&&

LAT...LON 3624 9537 3595 9528 3592 9540 3594 9598
      3602 9595
TIME...MOT...LOC 2237Z 255DEG 26KT 3603 9562

$$
027 
WWUS54 KTSA 222255 RRA
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
555 PM CDT FRI APR 22 2011

OKC097-131-143-145-222305-
/O.CAN.KTSA.SV.W.0121.000000T0000Z-110422T2330Z/
WAGONER OK-ROGERS OK-TULSA OK-MAYES OK-
555 PM CDT FRI APR 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MAYES...CENTRAL
TULSA...SOUTHEASTERN ROGERS AND NORTHERN WAGONER COUNTIES IS
CANCELLED...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE 
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. DIME SIZE HAIL WILL 
REMAIN POSSIBLE ACROSS PORTIONS OF WAGONER COUNTY WITH THIS 
STORM...AND IT WILL CONTINUE TO BE MONITORED FOR THE POTENTIAL FOR 
FUTURE WARNINGS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.

LAT...LON 3624 9537 3595 9528 3592 9540 3594 9598
      3602 9595
TIME...MOT...LOC 2255Z 255DEG 26KT 3606 9546

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 2:17 PM CDT, 3 hours 8 minutes earlier.

Area forecast discussion, Apr 22, 2:17 PM CDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
217 PM CDT FRI APR 22 2011

.DISCUSSION...
PRE-FRONT CU CLOUD DEVELOPMENT FROM NEAR KCFV-KTUL-KSNL
ON SOUTHEAST..HIGHLY LIKELY TO BREAK CAP AND ERUPT INTO
SEVERE STORMS BY LATE AFTERNOON/EARLY EVENING.  EVENING
OF STRONG / SEVERE THUNDER EASTERN OK INTO ADJACENT AR.

FRONTAL BOUNDARY TO END UP SOUTHWEST  NORTHEAST THROUGH
THROUGH OKLAHOMA INTO SOUTHWEST MO/NORTHWEST CORNER AR.
UPPER FLOW  NEARLY PARALLEL TO THE FRONT THROUGH EASTER
WEEKEND WELL INTO EARLY NEXT WEEK. THIS IS MET TEXTBOOK
CLASSIC PROLONGED  WET HEAVY RAIN PERIOD NEAR AND NORTH
OF THE QUASI-STALLED FRONTAL BOUNDARY.  THE OSCILLATING
FRONTAL BOUNDARY PRESENTS TEMPERATURE CHALLENGES.

THIS DROUGHT BUSTING PERIOD...AT LEAST EASTERN OK..WILL
COME AT A PRICE. ABUNDANT CAPE... AND SHORT WAVE ENERGY
IMPULSES WILL NOT ONLY MAKE RAIN..BUT PERIODS OF SEVERE
STORMS AS WELL.  AT THIS TIME TONIGHT...SUNDAY NIGHT...
AND MONDAY WILL FEATURE HIGHEST RISK OF SEVERE STORMS.

WILL HOLD ON FLOOD WATCH  UNTIL AFTER THE INITIAL RAIN
TONIGHT.   PRIME HEAVY RAIN AXIS THE NEXT FEW DAYS VIA
MODEL CONSENSUS WOULD BE NEAR INTERSTATE 44. FAR NORTH-
EAST OK MOST AT RISK FOR EXCESSIVE RAIN THIS WEEKEND.
STAY TUNED.
GW

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   60  66  55  67 /  70  70  80  80
FSM   64  78  63  77 /  60  70  40  60
MLC   66  75  64  76 /  60  60  50  50
BVO   55  64  52  63 /  70  60  80  80
FYV   61  72  58  72 /  70  80  60  70
BYV   60  70  57  72 /  70  80  70  80
MKO   62  71  58  72 /  80  70  80  80
MIO   56  65  54  66 /  70  70  80  80
F10   62  70  57  72 /  70  70  80  70
HHW   68  81  68  81 /  30  40  30  40

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...06
LONG TERM....21
Hazardous weather outlook, Apr 22, 5:03 PM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
503 PM CDT FRI APR 22 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-231000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
503 PM CDT FRI APR 22 2011

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...EAST CENTRAL OKLAHOMA AND
        NORTHWEST ARKANSAS.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
SEVERE THUNDERSTORMS HAVE RAPIDLY DEVELOPED ALONG A FRONTAL
BOUNDARY THIS AFTERNOON. THIS ACTIVITY IS EXPECTED TO CONTINUE
THROUGH THE EVENING... GENERALLY ALONG AND SOUTH OF THE FRONT...
WHICH CURRENTLY PARALLELS INTERSTATE 44. THE MAIN THREAT FROM THE
MAJORITY OF STORM CELLS IS LARGE DAMAGING HAIL. THERE IS THE
POTENTIAL FOR AN ISOLATED TORNADO WITH ANY CELLS THAT REMAIN DISCRETE.

AN UPPER DISTURBANCE WILL BRING MORE WIDESPREAD THUNDERSTORMS WITH HEAVY
RAINFALL OVERNIGHT. WITH THE FRONT BECOMING STATIONARY THIS
EVENING... THIS WILL ALLOW FOR TRAINING OF CELLS ALONG AND EITHER
SIDE OF THE FRONT. THIS WILL LIKELY LEAD TO INCREASED RAINFALL
TOTALS ACROSS SOME AREAS WITH THE POSSIBLY FLASH FLOODING
OVERNIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SUNDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
MONDAY...SEVERE THUNDERSTORM POTENTIAL.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE UNSETTLED WEATHER PATTERN WILL CONTINUE ACROSS EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS THIS WEEKEND AND INTO MIDDLE OF NEXT WEEK.
THE FRONTAL BOUNDARY THAT STALLS OVER THE REGION TONIGHT WILL LINGER
THROUGH THE WEEKEND BEFORE A STRONG UPPER LEVEL DISTURBANCE FINALLY
PUSHES IT OFF TO THE SOUTH AND EAST MONDAY NIGHT INTO TUESDAY.
DURING THIS TIME...SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL
BE POSSIBLE AS A SERIES OF UPPER LEVEL DISTURBANCES MOVES ACROSS THE
AREA. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE MAINLY ALONG
AND SOUTH OF THE FRONTAL BOUNDARY. THERE WILL ALSO BE A POTENTIAL
FOR HEAVY FLOODING RAINS AS STORMS REPEATEDLY MOVE OVER THE SAME
LOCATIONS.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT OFFICIALS SHOULD BE PREPARED FOR THE POTENTIAL
OF SEVERAL ROUNDS OF SEVERE THUNDERSTORMS AND HEAVY RAINS WHICH COULD
LEAD TO FLASH FLOODING AND POSSIBLY RIVER FLOODING.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Apr 22, 5:07 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
507 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             JENKS                   36.02N 95.97W
04/22/2011  E1.00 INCH       TULSA              OK   AMATEUR RADIO

            121ST AND PEORIA

&&

KAH
Local storm report, Apr 22, 5:08 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
508 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             BROKEN ARROW            36.05N 95.79W
04/22/2011  E1.50 INCH       TULSA              OK   NWS EMPLOYEE

            101ST AND 145TH

&&

KAH
Local storm report, Apr 22, 5:15 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
515 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     HAIL             2 E JENKS               36.02N 95.93W
04/22/2011  E1.00 INCH       TULSA              OK   AMATEUR RADIO

            CREEK TURNPIKE AND HARVARD

0506 PM     HAIL             3 S BROKEN ARROW        36.01N 95.79W
04/22/2011  E1.50 INCH       TULSA              OK   PUBLIC

0513 PM     HAIL             BIXBY                   35.94N 95.88W
04/22/2011  E1.75 INCH       TULSA              OK   AMATEUR RADIO

&&

KAH
Local storm report, Apr 22, 5:20 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
520 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     HAIL             3 SW BRISTOW            35.80N 96.43W
04/22/2011  E1.00 INCH       CREEK              OK   TRAINED SPOTTER

&&

SFP
Local storm report, Apr 22, 5:22 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
522 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     HAIL             3 W SALINA              36.29N 95.21W
04/22/2011  E1.75 INCH       MAYES              OK   EMERGENCY MNGR

&&

SFP
Local storm report, Apr 22, 5:24 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
524 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     HAIL             ONETA                   36.02N 95.71W
04/22/2011  E1.00 INCH       WAGONER            OK   TRAINED SPOTTER

&&

SFP

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 3:50 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Tulsa, Wagoner55 min
Apr 22, 4:02 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa58 min
Apr 22, 4:21 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa39 min
Apr 22, 4:27 PM CDTSevere Thunderstorm WarningTSADelaware, Mayes, Rogers48 min
Apr 22, 4:29 PM CDTSevere Thunderstorm WarningTSACreek, Tulsa26 min
Apr 22, 4:43 PM CDTSevere Thunderstorm WarningTSADelaware, Ottawa32 min
Apr 22, 4:48 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner42 min
Apr 22, 5:03 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee42 min
Apr 22, 5:11 PM CDTSevere Thunderstorm WarningTSADelaware, Mayes49 min
Apr 22, 5:16 PM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okmulgee, Tulsa, Wagoner44 min
Apr 22, 5:42 PM CDTTornado WarningTSACreek, Okfuskee, Okmulgee48 min
Apr 22, 5:48 PM CDTSevere Thunderstorm WarningTSADelaware, Mayes42 min
Apr 22, 5:57 PM CDTSpecial Weather StatementTSAWagoner48 min
Apr 22, 6:03 PM CDTTornado WarningTSAAdair, Cherokee, Delaware27 min
Apr 22, 6:21 PM CDTTornado WarningTSAAdair, Delaware39 min
Apr 22, 6:25 PM CDTSevere Thunderstorm WarningTSACherokee, Wagoner50 min
Apr 22, 6:28 PM CDTSevere Thunderstorm WarningTSAOkfuskee, Okmulgee47 min
Apr 22, 6:28 PM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Wagoner47 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.